Request file

Review/Citation:  AMBROZIE, Calin-Grigore. Remark on the Operator-valued Interpolation for Multivariable Bounded Analytic Functions. emIndiana University Mathematics Journal. /em 2004, 53(6), 1551-1576. ISSN 0022-2518. E-ISSN 1943-5258.

Requested document:  Ambrozie.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Ambrozie.pdf
Captcha
Here. *